# SDR AALA201604109001

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 10,345 hours, 1,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R2 DOOR WON'T ARM.  FOUND THE ARMING MECHANISM OBSTRUCTED BY AN ICE CUBE, REMOVED OBSTRUCTION & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
